# SDR RAIA2020020110004

- Difficulty date: February 1, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,273 hours, 26,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON STOP SIGN R/H SIDE AT FRAME 22................REMOVED AND REPLACED STOP SIGN R/H SIDE AT FRAME 22
